# SDR UALA2009110403401

- Difficulty date: October 30, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,024 hours, 19,618 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Faulty
- Location: Door 4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 4R DOOR SNUBBER INDICATION LOW.  INSTALLED NEW DOOR SNUBBER AND COUNTER BALANCE, LWR AND UPR CAM PLATE BEARINGS AND INTERCOSTAL BEARINGS HOUSE BEARINGS.  REINSTALLED DOOR. ADJUST AND OPS NORMAL.
